I tooke 2 rounds of Keflex (from July 16-Aug 5) for an abbess. I had an abbess after I had an injury (fell in a dirt/gravel parking lot) that wouldn't go away. I'm sensitive to most antibiotics so the doc gave me Flotran (might be wrong name, it's an anti-nausea drug). All through the two courses had much itching under my tummy and leg crease by the groin (and the vagina area too). Took Benadryl like clockwork and that worked. When I stopped, thought all the itching it this area would disappear ... and it did for a while. A week or so after stopping the Keflex (and the anti-nausea meds) got a rash on my leg, looked it up and yes this does happen with Keflex. It cleared up (again with the Benadryl) after a week.
I've always had hives, but it's still centered on the leg crease and under tummy. Can Keflex mess up your system. I'm wonder if it's like thrush only on my tummy. I do get rashes there it I don't wash after exercise or sweating.
Mom says it's finding the weakest area and causing the rash/itches there. It's probably nothing more than my normal food allergies (which are odd because today I can eat cheese, two days later it bothers me... it's always hit and miss).
I was just curious if the Keflex could mess up my system that's already sensitive.